# SDR SWAA022577

- Difficulty date: October 30, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 13,935 hours, 8,205 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Part number: BACB28AK04
- Condition: Worn
- Location: Rt Elev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, SI-11038-55, RT ELEVATOR TAB FAILED FREEPLAY CHECK.  REMOVED AND REPLACED RT ELEV TAB NR 1 HINGE BOLT AND BUSHING PER MM.
